High-degree interpolation rules generated by a linear functional
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 475-485
Printed September 1, 2007
Kyung Joong Kim
Hankuk Aviation University
Abstract : We construct high-degree interpolation rules using not only pointwise values of a function but also of its derivatives up to the $p$-th order at equally spaced nodes on a closed and bounded interval of interest by introducing a linear functional from which we produce systems of linear equations. The linear systems will lead to a conclusion that the rules are uniquely determined for the nodes. An example is provided to compare the rules with the classical interpolating polynomials.
Keywords : interpolation rule
MSC numbers : 65D05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd